# SDR AALA202304144631

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 30,989 hours, 13,265 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE ALARM IN 2L WENT OFF NUMEROUS TIMES WHILE THE LAVATORY WAS UNOCCUPIED. REMOVED AND REPLACED LAVATORY D SMOKE DETECTOR IAW AMM 26-14-01.
